There are no Phantom Pairs of Mappings to 1-Dimensional CW-Complexes

Volume 55 / 2007

Sibe Mardešić Bulletin Polish Acad. Sci. Math. 55 (2007), 365-371 MSC: 57M05, 55S37, 20E05. DOI: 10.4064/ba55-4-8

Abstract

Two mappings from a CW-complex to a 1-dimensional CW-complex are homotopic if and only if their restrictions to finite subcomplexes are homotopic.

Authors

  • Sibe MardešićDepartment of Mathematics
    University of Zagreb
    Bijenička cesta 30
    10 002 Zagreb, P.O. Box 335, Croatia
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image